# SDR CA981202003

- Difficulty date: November 25, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC6100
- Engine: Pwa PT6A20
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: C6TP10151
- Condition: Corroded
- Location: Horizontal Stab
- Part time: 20,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HEAVY CORROSION FOUND ON THE HORIZONTAL STABILIZER CENTER RIB.  SPOT WELDS WERE DELAMINATED THREE-QUARTERS OF THE LENGTH OF THE PART.
